Axiomatizations with context rules of inference in modal logic

Studia Logica 61 (2):179-197 (1998)
Download Edit this record How to cite View on PhilPapers
Abstract
A certain type of inference rules in modal logics, generalizing Gabbay's Irreflexivity rule, is introduced and some general completeness results about modal logics axiomatized with such rules are proved.
Categories
(categorize this paper)
Reprint years
2004
PhilPapers/Archive ID
GORAWC
Revision history
Archival date: 2018-04-20
View upload history
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Dynamic Extensions of Arrow Logic.Balbiani, Philippe & Vakarelov, Dimiter

Add more citations

Added to PP index
2009-01-28

Total views
67 ( #26,969 of 38,914 )

Recent downloads (6 months)
26 ( #16,499 of 38,914 )

How can I increase my downloads?

Monthly downloads since first upload
This graph includes both downloads from PhilArchive and clicks to external links.